# SDR DALA2020120303962

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 73a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -YA AT LEVEL FR 73A AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK -YA LOCATED AT LEVEL FR 734 AT AFT GALLEY AREA, AS PER A330 SRM AND DRAWING.
